# SDR DU4R2024061700026

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: D5348004121101
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION/MAINTENANCE AT HAECO LAKE CITY, FLORIDA FOUND R2 DOOR AFT LOWER SHAPE SILL CRACKED.  S/O 193150 NR-01345212 HAECO 26697
